Control theorems of p-nearly ordinary cohomology groups for SL(n)
Bulletin de la Société Mathématique de France, Volume 123 (1995) no. 3, p. 425-475
@article{BSMF_1995__123_3_425_0,
     author = {Hida, Haruzo},
     title = {Control theorems of $p$-nearly ordinary cohomology groups for $\text{SL} (n)$},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {123},
     number = {3},
     year = {1995},
     pages = {425-475},
     doi = {10.24033/bsmf.2266},
     zbl = {0852.11023},
     mrnumber = {97c:11053},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1995__123_3_425_0}
}
Hida, Haruzo. Control theorems of $p$-nearly ordinary cohomology groups for $\text{SL} (n)$. Bulletin de la Société Mathématique de France, Volume 123 (1995) no. 3, pp. 425-475. doi : 10.24033/bsmf.2266. http://www.numdam.org/item/BSMF_1995__123_3_425_0/

[AC] Arthur (J.) and Clozel (L.). - Simple algebras, base change, and the advanced theory of the trace formula, Ann. of Math. Studies, 120, Princeton University Press, 1989. | MR 90m:22041 | Zbl 0682.10022

[B] Borel (A.). - Regularization theorems in Lie algebra cohomology. Applications, Duke Math. J., t. 50, 1983, p. 605-623. | MR 84h:17009 | Zbl 0528.22010

[BS] Borel (A.) and Serre (J.-P.). - Corners and arithmetic groups, Comment. Math. Helv., t. 48, 1974, p. 436-491. | MR 52 #8337 | Zbl 0274.22011

[BW] Borel (A.) and Wallach (N.). - Continuous Cohomology, Discrete Subgroups, and Representations of Reductive Groups, Ann. of Math. Studies 94, Princeton University Press, Princeton, 1980. | MR 83c:22018 | Zbl 0443.22010

[C] Clozel (L.). - Motifs et formes automorphes : applications du principe de fonctorialité, Perspective Math., t. 10, 1990, p. 77-159. | MR 91k:11042 | Zbl 0705.11029

[C1] Clozel (L.). - Représentations galoisienne associées aux représentations automorphes autoduales de GL(n), Publ. I.H.E.S., t. 73, 1991, p. 97-145. | Numdam | MR 92i:11055 | Zbl 0739.11020

[C2] Clozel (L.). - On the cohomology of Kottwitz's arithmetic varieties, Duke Math. J., t. 72, 1993, p. 757-795. | MR 95b:11055 | Zbl 0974.11019

[DKV] Deligne (P.), Kazhdan (D.) and Vignéras (M.-F.). - Représentations des algèbres centrales simples p-adiques, in "Représentations des groupes réductifs sur un corps local", Hermann, Paris, 1984, p. 33-117. | MR 86h:11044 | Zbl 0583.22009

[H1] Hida (H.). - On p-adic Hecke algebras for GL2 over totally real fields, Ann. of Math., t. 128, 1988, p. 295-384. | MR 89m:11046 | Zbl 0658.10034

[H2] Hida (H.). - p-Ordinary cohomology groups for SL(2) over number fields, Duke Math. J., t. 69, 1993, p. 259-314. | MR 94g:11031 | Zbl 0941.11024

[H3] Hida (H.). - Modular p-adic L-functions and p-adic Hecke algebras, in Japanese, Sugaku, t. 44, n° 4, 1992, p. 289-305. (English transl. : Amer. Math. Soc. Transl. 160 (2), 1994, p. 125-154.). | Zbl 0811.11040

[H4] Hida (H.). - p-Adic ordinary Hecke algebras for GL(2), Ann. Inst. Fourier 44, 1994, p. 1289-1323. | Numdam | MR 95k:11065 | Zbl 0819.11017

[J] Jantzen (J.C.). - Representations of algebraic groups, Pure and Applied Math. 131, Academic Press, 1987. | MR 89c:20001 | Zbl 0654.20039

[MM] Matsushima (Y.) and Murakami (S.). - On vector bundle valued harmonic forms and automorphic forms on Symmetric Riemannian manifolds, Ann. of Math., t. 78, 1963, p. 365-416. | MR 27 #2997 | Zbl 0125.10702

[MW] Moeglin (C.) and Waldspurger (J.-L.). - Le spectre résiduel de GL(n), Ann. Scient. École Norm. Sup., 4e série, t. 22, 1989, p. 605-674. | Numdam | MR 91b:22028 | Zbl 0696.10023

[R] Rogawski (J.D.). - Representations of GL(n) and division algebras over a p-adic fields, Duke Math. J., t. 50, 1983, p. 161-196. | MR 84j:12018 | Zbl 0523.22015

[W] Wilson (B.). - p-Adic Hecke algebra, Thesis, UCLA, 1993.